# SDR FDEA202211012702

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 68,434 hours, 24,343 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: LJ76379
- Part serial: 380
- Condition: Damaged
- Location: Nr 1 Nacelle
- Part time: 68,434 hours, 24,343 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING #1 O/B T/R C DUCT CHANGE FOUND DAMAGE ON UPPER PORTION OF   INBOARD #1 ENG FAN COWL REPAIRED IAW EA F-7110-T0371402 THIS IS A MAJOR REPAIR
